# SDR CA951108009

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Debonding
- Location: Leading Edge
- Part time: 1,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)M/R BLADE LEADING EDGE ABRASION STRIP DEBONDED.
